# SDR CALA2017091803223

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 19,139 hours, 2,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Rows 25,32,36
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DAMAGED 25D EMERGENCY EXIT LIGHT BULBS MISSING 6 SEATS.  REMOVED AND REPLACED DAMAGED FLOOR PROXIMITY LIGHT AT SEAT REMOVED AND REPLACED NEW LIGHT ASSY @ ROW 25D,25F,32F,36F. ALL OPS CKD NORMAL.OK TO CONTINUE.REF TO AMM 33-51-06.
